Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Post anti worm syrup, having headaches, loose motions, vomiting and stomach pain. Cause and medication?

day before yesterday i gave my 8yr old daughter, anti worm syrup at night after we came bak from dinner(veg pawbhagi,roti,dalmakhani.) then the following day, she started having headaches , feeling week,and lose motions (she went to the toilet about 8 times) and ete about nothing...just some curd rice. in the evening she vomited. then the the day after thet in the morning she vommited again. then the whole day she was feeling week. i gave her coke n lime juice, and kichadi, today againg she is complainging of tummy ache....pls help! why did this happen? what should i do?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear Christina I am sorry to hear about your daughter. I shall be grateful if you let me know what medication you have given to your daughter for the worm. It could be well related due to side effect or the medication also may be due to the worm infestation as the worms may have been disturbed by the medication. If her condition detoriates I insist to take her to the doctor for through examination. In the mean time give her plainty of fluid by mouth ( like electrol) and paracetamol syrup for headache. I hope she gets speedy recovery. Kindest regards.
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor